MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Medical Device Problem Codes Positioning Failure (1158); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a patient's mother via phone that the patient had suffered an injury to both ankles while playing soccer.On (b)(6) 2023, the patient underwent surgery to repair the injuries on both ankles using multiple ar-8990st fibertak dx and ar-8990st-2 fibertak dx.Per the mother, the patient had an abnormal recovery, and after x-rays and ct scans, it was determined the fibertak suture anchors on the right ankle were mispositioned.The patient's mother called to inquire if the implants and absorption rate are absorbable.No further information has been reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.Per dfu-0054-eo revision 5, g.Precautions 6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17713617
Report Number1220246-2023-07833
Device Sequence Number2251378
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public00888867377370
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown